# SDR DALA2022080205316

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 66,498 hours, 8,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY EXIT SIGN COVER LOOSE LOCATION 604. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY EXIT PLASTIC SIGN COVER LOC. 3R IAW A330 AMM 33-51. (2344841)
